# SDR AALA2020041769002

- Difficulty date: April 15, 2020
- Submitted: April 17, 2020
- Operation: Air carrier
- Aircraft: N653AW
- Make and model: Airbus A320-232
- Aircraft serial: 1003
- Aircraft time: 71,896 hours, 28,142 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: P4010021
- Condition: Discharged
- Location: Flashlight
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT GROUNDED - FLIGHT ATTENDANT FLASHLIGHT AT L2 JUMPSEAT IS NOT FLASHING RED (RECHARGE). REMOVED AND REPLACED BATTERY IN L2 FLASHLIGHT, LIGHT CHECKED GOOD.
